MathSciNet Relay Station
MathSciNet bibliographic data
MR1983090 (2004b:57045) 57R57 (53D35)
Park, B. Doug Doubling homotopy $K3$ surfaces. J. Knot Theory Ramifications 12 (2003), no. 3, 347–354.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement